# SDR 58159

- Difficulty date: January 22, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 17,959 hours, 25,161 cycles
- Engine: Pwa PT6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 3032791
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL LEAK LT NACELLE.  REMOVED AND REPLACED LT FCU HIGH PRESSURE FUEL TUBE WHICH ATTACHES AFT SIDE OF FUEL FLOW TRANSMITTER.   OPS CK NORMAL P/N 3032791.
